# SDR HNAA2020110900309

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT UPPER TRUNNION CRACKED OUTBD OF BEARING ABOVE 1ST FASTENER TO TRUNNION EDGE.  EASI 6581 USED.  100-500KHZ PROBE, FREQ=400KHZ,V-GAIN=78.0, H-GAIN=65.0, LPF =100.  REPAIR IS REMOVED AND INSTALLED SERVICEABLE RT MLG AFT TRUNNION, IAW TI TI-145-- 14-018 RH REV. G, ETD2020-145-029103 AND EO1-57-20-0379.
